# SDR 97ZZZX2953

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807M
- Make and model: Swrngn SA227AT
- Aircraft serial: AT454B
- Engine: Garrtt TPE33111U
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Manifold
- Part number: 31024692
- Condition: Leaked
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J, A
- Precautionary procedure: C, E, F, D

## Discrepancy

DURING TAKEOFF ROLL, CAPTAIN NOTICED A LOW TORQUE ON RT ENGINE.  CAPTAIN ELECTED TO ABORT TAKEOFF ROLL AND TAXIED TO A RUN-UP AREA TO CHECK THE RT ENGINE'S POWER.  DURING RUN-UP, RT ENG DID NOT MAKE CHARTED TORQUE.  AS CAPTAIN STARTED TAXIING BACK TO MX, THE RT FIRE ANNUNCIATOR ILLUMINATED AND THE CAPTAIN SHUT DOWN THE ENGINE, FIRED  ENGINE FIRE EXTINGUISHER.  UPON INSPECTION OF RT ENGINE, MAINTENANCE FOUND A PIN HOLE IN THE FUEL NOZZLE MANIFOLD WHICH LEAKED FUEL AND CAUSED THE FIRE.  THE FUEL MANIFOLD WAS REPLACED WITH A SERVICEABLE UNIT.  A LEAK CHECK PERFORMED AND NO LEAKS NOTED.  AN INSP FOR DAMAGE CAUSED BY THE FIRE SHOWED NO DAMAGE.  ENGINE FIRE EXTINGUISHER REPLACED.   AIRCRAFT RELEASED FOR SERVICE.  (X)
